MAUDE Adverse Event Report: ENDOLOGIX INC. AFX2; AFX2 BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX2; AFX2 BIFURCATED STENT GRAFT
Model Number BEA25-120/I20-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is anticipated that the device remains in the patient.If additional information pertinent to the event is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2016, the patient was initially implanted with an afx2 bifurcated stent graft, and afx vela infrarenal.On (b)(6) 2018, a secondary procedure was performed for an unknown reason and an afx vela suprarenal was implanted.No additional event or patient information is available.
 
Additional Manufacturer Narrative
Based on clinical assessment evaluation, it was determined that the secondary procedure was to treat a type ii endoleak.Type ii endoleak are anatomy related; therefore the was no device failure and this should not have been captured as a complaint.

Brand Name
AFX2
Common Device Name
AFX2 BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7443812
Report Number2031527-2018-00335
Device Sequence Number1963112
Product Code MIH
UDI-Device Identifier00818009014665
UDI-Public(01)00818009014665(17)170419
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/19/2017
Device Model NumberBEA25-120/I20-40
Device Lot Number1355285003
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/18/2018
Supplement Date Received by Manufacturer06/22/2018
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA INFRARENAL (LN 1252165026)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR